# SDR DL72S982206

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420DA
- Make and model: Boeing 727232
- Aircraft serial: 21273
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB AT STA 970 LOWER BULKHEAD WEB CRACKED RBL 10.  REMOVED DAMAGED WEB AS PER SRM 51-40-2.  FABRICATED REPAIR PARTS IAW SRM 53-10-9 FIG 4.  OK TO INSTALL.  STARTED INSTALLING REPAIR DOUBLER.  COMPLETED REPAIR PER SRM 53-10-9 FIG 4.
